# SDR 97ZZZM854

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bolt
- Condition: Cracked
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 27 LEFT AND RIGHT WING TO FUSELAGE LUG ATTACHMENT BOLT, LOWER, APPEARS TO BE BROKEN.  REMOVED BOLTS, NDT SHOWED CRACKS IN BOLTS.  CLEAN, INSPECTED HOLE, DIM CHECKS OK, ALODINE, INSTALLED REPLACEMENT BOLT IAW SRM AND FAX DJR/RJ0022-96, FRAME 29 LT/RT WITH COBOND C/W TESTED OK.
